# SDR DALA2025031401988

- Difficulty date: March 12, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N357DN
- Make and model: Airbus A321-213
- Aircraft serial: 8339
- Aircraft time: 19,328 hours, 8,433 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3057 AFTER TAKEOFF DURING CLIMB SMELLED A SLIGHT ODOR IN THE COCKPIT. AFTER A FEW MINS F/AS CALLED AND SAID THEY SMELLED AN ODOR IN THE CABIN. ODOR DISSIPATED A FEW MINS LATER. ON FINAL FA OBSERVED DIRTY SOCK SMELL IN CABIN NOT IN COCKPIT. CORRECTIVE ACTION: C/W RECIRC FILTER CHANGE AND WORKCARD 2100-2007. SUSPECT ENG 2 OIL LEAK FROM WORK ACCOMPLISHED PRIOR TO FLIGHT. PERFORMED DECONTAMINATION LEVEL B . (6364868)
